# SDR SWAA2023031515964

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 68,559 hours, 40,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR FWD HOLDER LOOSE<[01] INSPECTED GIRT BAR. GIRT BAR HOLDER PREFORMS INTENDED DUTY PER AMM 25-66-01 AC OK FOR SERVICE
